# SDR DXTA200300167

- Difficulty date: November 21, 2003
- Submitted: November 24, 2003
- Operation: Air carrier
- Aircraft: N702QS
- Make and model: Gulstm 200
- Aircraft serial: 070
- Aircraft time: 141 hours, 71 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Arm
- Condition: Malfunctioned
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER SELECTING GEAR UP, THE RIGHT GEAR WOULD NOT INDICATE UP, HAD RED GEAR DISAGREEMENT LIGHT.  REMOVED LT & RT MAIN GEAR DOOR ASSEMBLY ARMS AND INSTALLED NEW ARMS OF SUPERCEDED P/N'S.  PERFORMED MAIN GEAR DOORS OUTBOARD AND INBOARD RIGS AND OPS CHECKS.  GEAR OPS CHECKS AND DOOR LATCHING PRESSURES CHECKED GOOD.  ALL WORK ACCOMPLISHED IAW GULFSTREAM 200 MM CHAPTER 32-10.
